`a`
Related Articles
1

An extinction/persistence threshold for sexually reproducing populations: The cone spectral radius

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 2, Pages : 447 - 470, 2015

Wen Jin - (email), Horst R. Thieme - (email)

 Abstract       References       Full Text      Related Articles

2

A nosocomial epidemic model with infection of patients due to contaminated rooms

Mathematical Biosciences and Engineering  Volume 12, Issue 4, Pages : 761 - 787, 2015

Cameron Browne - (email), Glenn F. Webb - (email)

 Abstract       References       Full Text      Related Articles      

3

Dynamics of competitive systems with a single common limiting factor

Mathematical Biosciences and Engineering  Volume 12, Issue 1, Pages : 71 - 81, 2014

Ryusuke Kon - (email)

 Abstract       References       Full Text      Related Articles

4

A reaction-diffusion model of dengue transmission

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 9, Pages : 2993 - 3018, 2014

Zhiting Xu - (email), Yingying Zhao - (email)

 Abstract       References       Full Text      Related Articles

5

Two-stage model of carcinogenic mutations with the influence of delays

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2501 - 2519, 2014

Urszula Foryś - (email), Beata Zduniak - (email)

 Abstract       References       Full Text      Related Articles

6

Local stability of strict equilibria under evolutionary game dynamics

Journal of Dynamics and Games  Volume 1, Issue 3, Pages : 485 - 495, 2014

William H. Sandholm - (email)

 Abstract       References       Full Text      Related Articles

7

Local stability implies global stability for the planar Ricker competition model

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 2, Pages : 323 - 351, 2014

E. Cabral Balreira - (email), Saber Elaydi - (email), Rafael Luís - (email)

 Abstract       References       Full Text      Related Articles

8

Global stability of a predator-prey system with stage structure and mutual interference

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 173 - 187, 2013

Zhong Li - (email), Maoan Han - (email), Fengde Chen - (email)

 Abstract       References       Full Text      Related Articles

9

Stabilizing control for an unbounded state-dependent delay equation

DCDS Supplements  Volume 2001, Issue Special, Pages : 56 - 65, 2013

Matthias Büger - (email), Marcus R.W. Martin - (email)

 Abstract       Full Text      Related Articles      

10

A theorem on chaotic dynamics and its application to differential delay equations

DCDS Supplements  Volume 2001, Issue Special, Pages : 362 - 365, 2013

Roman Srzednicki - (email)

 Abstract       Full Text      Related Articles      

11

Theoretical foundations for traditional and generalized sensitivity functions for nonlinear delay differential equations

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1301 - 1333, 2013

H.Thomas Banks - (email), Danielle Robbins - (email), Karyn L. Sutton - (email)

 Abstract       References       Full Text      Related Articles      

12

Ultraparabolic equations with nonlocal delayed boundary conditions

Discrete and Continuous Dynamical Systems  Volume 33, Issue 11/12, Pages : 4945 - 4965, 2013

Gabriella Di Blasio - (email)

 Abstract       References       Full Text      Related Articles

13

A simple model of carcinogenic mutations with time delay and diffusion

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 861 - 872, 2013

Monika Joanna Piotrowska - (email), Urszula Foryś - (email), Marek Bodnar - (email), Jan Poleszczuk - (email)

 Abstract       References       Full Text      Related Articles

14

Constrained stability and instability of polynomial difference equations with state-dependent noise

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 4, Pages : 913 - 933, 2009

Cónall Kelly - (email), Alexandra Rodkina - (email)

 Abstract       Full Text      Related Articles

15

On the eradicability of infections with partially protective vaccination in models with backward bifurcation

Mathematical Biosciences and Engineering  Volume 6, Issue 2, Pages : 395 - 407, 2009

Muntaser Safan - (email), Klaus Dietz - (email)

 Abstract       Full Text      Related Articles

16

Delay equations and nonuniform exponential stability

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 2, Pages : 219 - 223, 2008

Luis Barreira - (email), Claudia Valls - (email)

 Abstract       Full Text      Related Articles

17

Existence of exponentially attracting stationary solutions for delay evolution equations

Discrete and Continuous Dynamical Systems  Volume 18, Issue 2/3, Pages : 271 - 293, 2007

Tomás Caraballo - (email), M. J. Garrido-Atienza - (email), B. Schmalfuss - (email)

 Abstract       Full Text      Related Articles

18

Unique summing of formal power series solutions to advanced and delayed differential equations

DCDS Supplements  Volume 2005, Issue Special, Pages : 730 - 737, 2005

David W. Pravica - (email), Michael J. Spurr - (email)

 Abstract       Full Text      Related Articles      

19

Analytic continuation into the future

DCDS Supplements  Volume 2003, Issue Special, Pages : 709 - 716, 2003

David W. Pravica - (email), Michael J. Spurr - (email)

 Abstract       Full Text      Related Articles      

20

Analysis of a chemostat model for bacteria and virulent bacteriophage

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 4, Pages : 495 - 520, 2002

Edoardo Beretta - (email), Fortunata Solimano - (email), Yanbin Tang - (email)

 Abstract       Full Text      Related Articles